# SDR SWAA2021061475858

- Difficulty date: May 22, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 32,460 hours, 19,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 400-420 Lbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE CRACKED BS 400- BS 420 LBL 21 WL 157 ; / INSTALLED FCB BAFFLE BS 400-420; LBL 21; WL 157 PER SRM 51-40-02-0G-0; DWG# 143A7505.; VERIFIED BAFFLE INSTALLATION; BS 400-420; LBL 21; WL 157 PER SRM 51-40-02-0G-0; DWG# 143A7505; VERIFIED JOB IS COMPLETE
